# SDR SWAA2012062505224

- Difficulty date: June 25, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 31,500 hours, 21,715 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: D29982
- Condition: Broken
- Location: Girt Bar
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE GIRT BAR STOWAGE BRACKET BROKEN.  REMOVED AND REPLACED COVER PER MM.
